Sasane, Amol (2013) Algebraic characterization of autonomy and controllability of behaviours of spatially invariant systems. Mathematical Control and Related Fields, 4 (1). pp. 115-124. ISSN 2156-8472
We give algebraic characterizations of the properties of autonomy and of controllability of behaviours of spatially invariant dynamical systems, consisting of distributional solutions w, that are periodic in the spatial variables, to a system of partial differential equations corresponding to a polynomial matrix M G (C[ξ1,..., ξd, τ])mXn.
|Additional Information:||© 2013 The Author|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Mathematics|
|Date Deposited:||06 Jan 2014 11:25|
Actions (login required)
|Record administration - authorised staff only|